# SDR P91A096037

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dirty
- Location: Cabin
- Part time: 64,167 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIR OVERHAUL EMERGENCY LIGHT DOES NOT ILLUMINATE.  CLEANED CONTACTS AT BATTERY PACK.  OPS CHECKS GOOD IAW MM 33-50-0.  (X)
